# Opening Ceremony will start Sharp at 10:00 a.m. and will finish by 10:30a.m.

## Schedule for 3<sup>rd</sup> November (Saturday)

## **Activities in Seminar Hall**

S.No.	Activity	Time	Tentative Time	Room No.
1	Extempore	30min.	10:30- 11.00	
2	Abhivyakti	45min.	11.00-11.45	Seminar
3	TAP: Thematic	45 min.	11.45-12.30	
	Aptitude Test			Hall
4	Logo Redesigning	30 min.	12.30-01:00	
5	Ad Mad Show	30 min	1.00- 01.30	

## Schedule for 3<sup>rd</sup> November (Saturday) Activities at Ground Floor

S.No.	Activity	Time	Tentative Time	Room No.
1.	Poster Making	90 min	11.00-12.30	L.T. 1
2.	Cloth Painting	120 min	11.00-01.00	L.T. 2
3	Ad Mad Show	30 min	11.15-11.45	First Floor
4.	Dress Designing	120 Min.	11.00-01.00	L.T. 3
5.	Rangoli	90 min	11.00-01.00	L.T. 4

## Schedule of 3<sup>rd</sup> November (Evening)

## **Stage Activity**

S.No.	Activity	Time slot
1.	Music Talent	03.00 - 03.45
2.	Solo singing	03.45- 04:30
3.	<b>Duet Song</b>	04.30-05.10
4.	Solo Dance	05.10 - 05.50
5.	Group Dance	05:50 – 06:30
6.	Fashion Show	06:30-07:15
7.	Result Declaration& Prize Distribution	07.15-08:00



#### **Basic Terms & Conditions**

- 1. Students of VSICS/ VSIPS/ DAMS will participate.
- 2. Students of MBA/MCA/ BCA/BBA are eligible.
- 3. One student can only participate in maximum two events. If anyone is participating in two events it must be ensured that it is one Cultural activity and another Literal activity.
- 4. One faculty is desirable per 15 students from each course for coordination of the activities. Heads of the institutes may appoint more faculty members.
- 5. If any participant is not present at the time of event, walkover will be given to others.
- 6. Decisions by the appointed panel of rational judges will be final. It is expected that the students will honor the decision of the judges.
- 7. Students must carry their college Identity Card. They are supposed to produce it whenever demanded.
- 8. Registrations will get closed by Oct. 20<sup>th</sup>, 2018.
- 9. For all the music based participation the music/ song must be revealed at the time of registration. It is important for coordination of the event.

#### SRIJAN is one day event.

- 10. On Nov. 3<sup>rd</sup>, 2018 the participants must report latest by 08:30 a.m. sharp.
- 11. All literal & cultural activities will be conducted on the same day ie. Saturday Nov. 3<sup>rd</sup>, 2018, except Busi Hurdles & Antakshari, which will be conducted on Nov. 2, 2018. The timings for the same will be informed accordingly.
- 12. Results of all the competitions will be declared at the time of Prize distribution ceremony at the closing of the event on Nov.  $3^{rd}$ , 2018.

## **SRIJAN 2018**

### Rules / Guidelines for specific events

#### Busi Hurdles: General Quiz

- 1. Team Size: 2 members from each team.
- 2. Quiz will be based on General Awareness only.

#### Ad Mad Show

- 1. The activity consists of two rounds. In first round one product will be given to the team. The team will be asked to **pack the product** as per legal & commercial norms. Basic raw material which is required for packaging should be brought by the participants.
- 2. Teams selected as qualified in this round will be asked for creation and endorsement for promotion of Brand through advertisement. The composite marks earned in packing and advertisement will be the base of winning the event.
- 3. Team Size: 4 members from each team.
- **4.** Time Duration : **30 min** for first round and in second round for advertisement 2 min will be given. In case of taking excess time negative marking will be done.

#### Ad Lib: Extempore

- 1. Team Size: 1 member from each team.
- 2. Spot topic will be given to all randomly.
- 3. Time limit: 2 min for each candidate.
- 4. Basis of marking will be communication skills, confidence, reasoning and logical speech.

#### Abhivyakti

- 1. Teams have to prepare a video film picturised on team members.
- 2. Theme: 'Political Satire'.
- 3. Movie will be of **5 min.** at the maximum. The message of the movie should be clearly expressed.
- 4. Maximum 5 members can participate.
- 5. Participants will be carrying their own Laptop.

#### TAP: Thematic Aptitude Test

- 1. **Team Size: 2 members** from each team.
- 2. Power point slide will be shown based on which an idea has to be narrated.
- 3. Logical & positive thinking, communication skills, confidence and coordination between the team members will be criteria of evaluation. **After showing the slide, 2 min.** will be given for idea formation.

## **SRIJAN 2018**

#### Logo Redesigning

- 1. **Team Size: 2 members** from each team.
- 2. Teams will be assigned logo of any existing company. They have to design its new logo. It must be new, developed by the creativity of members and teams will be explaining the promotional significance of logo designed by them.
- 3. Logo will be designed and presented through **electronic gadget.**
- 4. Total time **0100 hrs**.
- 5. Only Coral Draw or Adobe Photoshop software will be used.

#### Antakshari

- 1. **Team Size: 2 members** from each team.
- 2. All the rules of the competition will be disclosed at the time of event itself.
- 3. Antakshari will be based on Bollywood songs and Private musical albums.

#### Dress Designing (Paper)

- 1. **Team Size: 2 members** from each team.
- 2. Students will have to carry papers of any numbers of any kind.
- 3. Max. time 2 Hrs.
- 4. Dummy may be used for presentation.

#### Fashion Show

- 1. Team Size: 8 members from each team.
- 2. Theme: 'Mis-Match'
- 3. Time 5 min. for each team.
- **4.** Props are allowed.
- **5.** No assisting member is allowed on stage except 8 team members.

#### T- Shirt Painting

- 1. **Team Size: 1 member** from each team.
- 2. Theme: 'Graffiti Cartoon Character'
- 3. Arrangement of T-shirt will be done by student on his own.
- 4. Candidate is free to make anything of his choice.
- 5. Time limit two hours.

#### **Poster Making**

- 1. **Team Size: 1 member** from each team.
- 2. Theme: 'What to expect in 2019?'
- 3. Total time for poster making will be 01:30 hrs.

#### Rangoli

1. **Team Size: 1 member** from each team.

## November 3, 2018

## **SRIJAN 2018**

- 2. Theme: 'Gender Equality'
- 3. Total time for Rangoli designing will be **0200 hrs.**
- 4. Rangoli will be made of 2X2 foot ceramic tile.
- 5. Use of oil paints only, **nothing for decoration.**

#### Rhythm: Solo Singing

- 1. Team Size: 1 member from each team.
- 2. Theme: 'Sufi'
- 3. Time limit 4 minutes (Max).
- 4. Students must take care that song is **not an indecent one** otherwise they may be disqualified.

#### Dance Pe Chance: Solo Dance

- 1. Team Size: 1 member from each team.
- 2. Theme: 'Cut-Copy-Paste'.
- 3. Medley up to **four songs** permitted.
- 4. Total time per student 3-5 min.

#### **Duet Song**

- 1. Team Size: 2 members from each team.
- 2. Theme: 'Bollywood songs 2012 onwards'
- 3. The respective year has already been allotted to the teams.
- 4. Medley up to three songs permitted.
- 5. Total time per student 3-5 min.

#### TAAL: Group Dance

- 1. Team Size: 6 members from each team.
- 2. Theme: 'Cultural Heritage'".
- 3. Medley upto 3 songs.
- 4. Time per team 3-5 min.

#### Music Talent

- 1. Only one member can participate from each team.
- 2. Any musical instrument can be played of the participant's choice.
- 3. Max. time 5 min.

Anuj Srivastava- (M) 9919227762 Organizing Secretary – Srijan 2018

Sumegha Bhatia- (M)9935944755 Organizing Secretary – Srijan 2018